On
Caristi’s fixed point theorem in F-type topological spaces
Novi Sad Journal of Mathematics, Tome 28 (1998) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1998_28_1a_7,
author = {O.
Had\v{z}i\'c, T. \v{Z}iki\'c},
title = {On
{Caristi{\textquoteright}s} fixed point theorem in {F-type} topological spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {91-98},
year = {1998},
volume = {28},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1998_28_1a_7/}
}
O. Hadžić, T. Žikić. On Caristi’s fixed point theorem in F-type topological spaces. Novi Sad Journal of Mathematics, Tome 28 (1998) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1998_28_1a_7/